# SDR SWAA2021050364074

- Difficulty date: April 11, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 66,599 hours, 39,435 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST ON FLOOR PANEL 221BF AND 221CF HARDWARE AT FWD GALLEY AREA / REPLACED FLOOR PANEL 221BF AND 221CF HARDWARE AT FWD GALLEY AREA IAW BOEING 737-700 AMM 53-21-00-400-801
